I think the answer to this question depends in part on whether you were diagnosed with a urinary tract infection
by a doctor
and treated with antibiotics, or whether you just had some urinary discomfort, but were not treated.
If the former, then one possibility that needs to be considered is that the bumps you are developing on the skin around the vagina are related to a yeast infection, which is a common side effect that can develop from taking the antibiotics that are needed to clear up the urine infection. The skin affected by the yeast infection is usually reddened and itchy, and there may also be vaginal discharge. Your primary care doctor
or OB GYN doctor will be able to examine the area and tell you whether or not this is the problem you are dealing with.
On the other hand, if you just had symptoms like urinary burning or discomfort, but without treatment for a urine infection, then the possibility that the symptoms were from a sexually transmitted infection, and not from a urine infection, is a possibility that needs to be ruled out, as some sexually transmitted infections may produce sores or bumps on the skin of the genitals.
Either way, get in to see your doctor as soon as possible!